# SDR P2EA00265

- Difficulty date: September 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HFEC SKIN CRACK INDICATION, LENGTH 2.5 INCH, AT BS 448 STRINGER 10R.  REPAIRED SKIN FROM BS 442 TO BS 453 AND BETWEEN STRINGERS 10R AND 11R IAW SRM 53-30-3 FIG 13 DETAIL III.  (M)
